MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN044686
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: pilot balloon found to be out of ett.It is not clear if it was pulled or bit off.No alarms on the ventilator were activated.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4).Additional information received: the patient needed to be re-intubated; there was no harm or other consequences.The device has not been returned for investigation.Since there was no sample returned for investigation, one sample was retrieved from production lot for simulation purpose.Based on the investigation, the complaint on this complaint mode could not be confirmed.The device history review for (b)(6) leak test was conducted and no leak product was found.Physical evidence of failure was not available because no sample was returned.There is 100% inflation and deflation test during manufacturing in which if the pilot balloon detached shall be detected and culled out.
 
Event or Problem Description

Brand Name
FLEXI-SET CUFFED 7.5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16099108
Report Number8040412-2023-00004
Device Sequence Number6669289
Product Code BTR
UDI-Device Identifier04026704547623
UDI-Public04026704547623
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN044686
Device Catalogue Number504575
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown